MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable as the lens was not implanted.If explanted; give date: not applicable as the lens was not implanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported an orange object was noticed when advancing the zct150 13.5 diopter intraocular lens(iol) in the cartridge.Through follow up, additional information was provided confirming no patient contact, no incision enlargement, no serious patient injury, no suture(s), and no vitrectomy.The procedure was completed successfully using the primary lens choice with the same model and diopter size.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
The internal non-conformance numbers for this software issue are (b)(4) and capa-(b)(4).
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 01/07/2019.Device returned to manufacturer: yes.Device evaluation: the product was received in a cartridge.Visual inspection with the unaided eye shows the product is stuck in the cartridge.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: during the manufacturing record review of the production order for this serial number, no product deficiency was identified.The documentation shows that the production order was manufactured and released according to specifications.Historical data analysis: a search of complaints revealed no similar complaints were received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key8205395
Report Number9614546-2018-01223
Device Sequence Number263053
Product Code HQL
UDI-Device Identifier05050474552012
UDI-Public(01)05050474552012(17)210406
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer02/21/2019
10/25/2020
Initial Report FDA Received Date12/30/2018
Supplement Report FDA Received Date03/19/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005